U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 33-year-old female asked:

My gp said i have vitman d defincency. does this explain the tiredness and aches and pains? i also lack iron. please help?

1 doctor answer2 doctors weighed in
Dr. Charles A Bryant
Endocrinology 49 years experience
Anemia: Fatigue and aches can be due to many things but could be related to your lack of iron and anemia due to this lack. You doctor likely checked you blood count and if anemic he placed you on iron supplement. A recheck in about 3 months will show if this deficiency is corrected. Vit d deficiency alone is unlikely to cause your symptoms but supplementation would be a good idea to avoid bone loss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 5, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.